Advertisement

C regularity for fully nonlinear abstract evolution equations

  • Alessandra Lunardi
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AT]
    P. ACQUISTAPACE, B. TERRENI, On the abstract nonautonomous parabolic Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl. (IV) 140 (1985), 1–55.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [L]
    A. LUNARDI, Abstract quasilinear parabolic equations, Math. Ann. 267 (1984), 395–415.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [LS1]
    A. LUNARDI, E. SINESTRARI, Fully nonlinear integrodifferential equations in general Banach space, Math. Z. 190 (1985), 225–248.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [LS2]
    A. LUNARDI, E. SINESTRARI, Existence in the large and stability for fully nonlinear integrodifferential equations, J. Int. Eq. (to appear).Google Scholar
  5. [S]
    E. SINESTRARI, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. An. Appl. 107 (1985), 16–66.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Alessandra Lunardi
    • 1
  1. 1.Dipartimento di MatematicaUniversità di PisaPisaItaly

Personalised recommendations